# SDR ASAA0510054

- Difficulty date: April 11, 2005
- Submitted: March 30, 2006
- Operation: Air carrier
- Aircraft: N730AS
- Make and model: Boeing 737290C
- Aircraft serial: 22577
- System (JASC): 5322 · Fuselage Internal Mounting Structure
- Part: Shear Tie
- Part number: 66221611
- Condition: Damaged
- Location: Bs 480 S20-21l
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

BSTA 480 BETWEEN STR 20L AND 21L SHEAR TIE ANGLE HAS LOW EDGE MARGIN.  REPLACED ANGLE IAW SRM.  (K)
